# SDR 99ZZZX3188

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0212
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GFK/BIS, FLT 8563 - EN ROUTE  PILOT DETECTED FAINT SMELL OF SMOKE FROM AN ELECTRICAL SOURCE.  NO CIRCUIT BREAKERS OPENED, NO EQUIPMENT OR SYSTEM FAILURES.  ALL NON-ESSENTIAL ELECTRIC POWER WAS SECURED.  AIRCRAFT LANDED WITHOUT INCIDENT.  CRASH, FIRE AND RESCUE MET AIRCRAFT AT RUNWAY.  NO CAUSE OF PROBLEM/SOURCE OF SMOKE SMELL IDENTIFIED.  AIRCRAFT WAS INSPECTED, GROUND RUN-UP AND ALL SYSTEMS CHECKED WITH NO DEFECTS NOTED.  A TEST FLIGHT PERFORMED WITH NO DEFECTS NOTED.  NO FURTHER SMELL OF SMOKE.  AIRCRAFT WAS RETURNED TO SERVICE.
